Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 4, Pages 239-247
http://dx.doi.org/10.1155/S0161171202006117

Classification of reduction invariants with improved backpropagation

1Faculty of Computer Science and Information System, Universiti Teknologi, Malaysia
2Faculty of Sciences and Technology, Universiti Kebangsaan, Malaysia
3Faculty of Computer Science and Information Technology, Universiti Putra, Malaysia

Received 3 November 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Shamsuddin, M. Darus, and M. N. Sulaiman, “Classification of reduction invariants with improved backpropagation,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 4, pp. 239-247, 2002. https://doi.org/10.1155/S0161171202006117.